# SDR SWAA2024061300818

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,461 hours, 35,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE NOT PROPERLY SECURED<[01] R/R FWD SVC ESCAPE SLIDE IAW MT 725-61-06-FS AND AMM 25-66-01.
